# SDR DXTA200601668

- Difficulty date: October 18, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N367QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600367
- Aircraft time: 9,291 hours, 7,686 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Mlg Brakes
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"POWER BRAKE LOW PRESS" AND "ANTI-SKID INOP" LIGHTS REMAINED ON AFTER GEAR WAS SELECTED DOWN.  BOTH SETS BRAKE PEDALS HAD NO PRESSURE.  GEAR WAS RAISED TO DIVERT TO ALT, GEAR WAS RE-EXTENDED, BOTH LIGHTS WENT OUT AND BRAKES FUNCTIONED NORMALLY.  JACKED A/C, PERFORMED GEAR SWING, LOWERED A/C PERFORMED TAXI CHECK AND GLARE CHECK INSPECTED SWITCH ON GEAR SELECTOR HANDLE IAW CE560 MM 32-01-00.  UNABLE TO DUPLICATE CONDITIONS AT THIS TIME.
